# SDR SIMA200225404

- Difficulty date: September 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N370AM
- Make and model: Saab 340B
- Aircraft serial: 340B370
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE FRAME AT STATION 258 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  CUT OUT CORRODED AREA OF FRAME AT STATION 258.  FABRICATED A FILLER, DOUBLER AND TRIPLER.  REPAIR DONE IAW SAAB 340 SRM CHAPTER 53-70-30.  (M)
